RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1377–1385 (Mi de1632)  

Ordinary Differential Equations

Uniqueness of the solution of boundary value problems for systems of two first order differential equations

Yu. A. Klokov

University of Latvia, Riga

Full text: PDF file (849 kB)

Bibliographic databases:
UDC: 517.927
Received: 10.03.1971

Citation: Yu. A. Klokov, “Uniqueness of the solution of boundary value problems for systems of two first order differential equations”, Differ. Uravn., 8:8 (1972), 1377–1385

Citation in format AMSBIB
\Bibitem{Klo72}
\by Yu.~A.~Klokov
\paper Uniqueness of the solution of boundary value problems for systems of two first order differential equations
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1377--1385
\mathnet{http://mi.mathnet.ru/de1632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=311978}


Linking options:
  • http://mi.mathnet.ru/eng/de1632
  • http://mi.mathnet.ru/eng/de/v8/i8/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:164

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019